Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Cremaffin affect the digestive system?

hi, iam 29yrs old female, weight:68kgs and height 5.1 and I have anal fissures.. since i have started taking cremaffin i dont have pain while passing stools. can i continue to use cremaffin, will it affect my digestive system or anythng. pls kindly suggest me something which can soften stools and solve my problem bcoz i dont want surgery.
Wed, 30 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Cremaffin is a combination of gentle laxatives (mixed milk of magnesia and liquid paraffin). That will help absorb more water, and making stool more softener and easier to pass. You cannot use it all the time as it will make your gut depend on the laxative, and not working on their own (habit forming). So, finish the course of this laxative as given by your doctor, until the bowel movement is corrected, then, continue with diet changes.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Anal fissure


Can Cremaffin affect the digestive system?

Hello, Cremaffin is a combination of gentle laxatives (mixed milk of magnesia and liquid paraffin). That will help absorb more water, and making stool more softener and easier to pass. You cannot use it all the time as it will make your gut depend on the laxative, and not working on their own (habit forming). So, finish the course of this laxative as given by your doctor, until the bowel movement is corrected, then, continue with diet changes. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Albana Sejdini, General & Family Physician